# SDR COMA0160515

- Difficulty date: July 23, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 16,090 hours, 15,721 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Harness
- Part number: 601R580071
- Condition: Corroded
- Stage of operation: CR
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED DURING CRUISE FLIGHT.REPLACED THE R/H BPSU WIRING HARNESS.
